# SDR USAA20090807BB121

- Difficulty date: August 6, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY LIGHTS FROM ROW 19 THROUGH AFT GALLEY WERE INOPERATIVE.  REPLACED FUSES EXT AFT EMERGENCY LIGHT BATTERY PACK.
